# SDR SWAA2024112671271

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 39,689 hours, 18,901 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT; AFT; UPPER SLIDING SEAL IS CRACKED ON THE HORIZONTAL STABILIZER.<[01] R&R RH HORIZONTAL STAB AFT UPPER SLIDING SEAL REF. SRM 51-40-02.
